# SDR MASA2015080312288

- Difficulty date: July 29, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 25,804 hours, 21,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC6703338935
- Condition: Mechanic Error
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 202, UPPER CENTERPOST FITTING, BAND, AND AFT STIFFENER HAD TWO HOLES LOCATED INADVERTENTLY.  REPAIRED IAW REO 690-53-11-76B & RO CRJ9-53-4286.
